Jump to content

Depakote Nausea, Increased Appetite


Recommended Posts

I'm going on Depakote even though I've had major problems with nausea as a side effect with other drugs. With the other drugs, the nausea was because of how it affects body chemistry more than just upsetting the stomach while the pill is in there. Is this the case with Depakote too. Because from what I've read is sounds like taking it with food means it's more of an in the stomach type thing.

Then as everyone knows, it increases appetite. So does overcome the nausea in time?

I'm not real thrilled with all this but running out of options. If you take it and like it, especially for mixed states and anxiety, please let me know. I could use the encouragement.

Link to comment
Share on other sites

I don't remember experiencing any nausea when I started Depakote, but it did cause a fair bit of indigestion and still does some days. I noticed a marked increase in appetite pretty quickly and it's still there, hence my 20 pound weight gain and my seeming inability to lose it.

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...